I fell last year and broke my coxis. Eventually it fixed itself. Now it has moved and I am in a lot of pain. My doctor gave me Fentanyl patches and they are not doing much. I use Lidoderm patches for arhtitis pain. I don't know whether I can use both together and weather I can take some pain meds at the same time?
I am going abroad in 10 days and there is no way I can cancel this trp...
Travel aboard, how wonderful for you. I hope you have a great time.
I assume you mean Lidoderm Patches. My physician ordered the Lidoderm patches and opiates together. When used as directed, very little drug enters your bloodstream, making it appropriate to be used alone or with other medicines.
However I suggest that you either call your physician's nurse to clarify if your physician approves them to be used together or ask your pharmacist. In my experience I have seen them used conjointly but please check with a professional.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.